2018
Том 70
№ 4

All Issues

Solvable nondispersive groups with finite Sylow subgroups whose orders are divisible by at most the cube of a prime

Kuzennyi N. F., Levishchenko S. S.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 27 (1975), no. 3, pp 264-269.

Citation Example: Kuzennyi N. F., Levishchenko S. S. Solvable nondispersive groups with finite Sylow subgroups whose orders are divisible by at most the cube of a prime // Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 329–336.

Full text